U.S. doctors online nowAsk doctors free
A 20-year-old female asked:

I am on an iud as a contraceptive and have had it since november 2011. everything has been fine until two weeks ago, i had vaginal thrush. and have now realized i'm a few days late of my period. could this be an effect of having thrush?

1 doctor answer1 doctor weighed in
Dr. Nela Cordero
Pediatrics 54 years experience
VAGINITIS: The most common cause of vaginitis is monilial or fungus infection. It is like cottage cheese discharge and itchy.Iud sometimes causes a lot of menstrual bleeding otherwise ok. This is not related to your infection or delayed mens. You need treatment for your vaginitis.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 10, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.